MathSciNet Relay Station
MathSciNet bibliographic data
MR2799834 49K05 (26A33)
Almeida, Ricardo; Torres, Delfim F. M. Fractional variational calculus for nondifferentiable functions. Comput. Math. Appl. 61 (2011), no. 10, 3097–3104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement